I am worried about my brother who seems to be having both of these symptoms as well as short term memory loss. He does not seem to be aware of it even when I make him aware. Should I be contacting his dr?
I know you feel bad about getting into his business, but inpain and keemo are both right. He may not realize the change on his own so out of concern I think you have every right to at least informhis doctor. Confusion and disorientation are known side effects of baclofen. It could be that his dosage or the dosages of some of his other meds have been changed recently and now the drugs are reacting noticeably with one another. I do hink it would be a good move on your part to at least advocate to his doctor for him in this instance. Good luck and God bless.
Is other drugs or alcohol involved? Is he taking this drug as directed?
Yes, I most definately talk to his doctor as I can tell you love him, otherwise you would not be looking for answers. Let your brother know what you want to do. Or go to the doctor with him the next time he goes.
Make sure your bother does not drive as this can cause him not to make proper decisions or be able to react as he should.
Hope your brother gets well soon.
I am so thankful for all the comments made on this site. This is one of the medicines a pain management doctor's assistant has mentioned as a possibility for me since the pain pump trial did not go well. I am supposed to see the pain management doctor next week and am so glad my son will be home from North Carolina to go with me. He is a Family Physician there and I will feel safe knowing he will not let something be recommended to me that could do me possible harm. As I get older, I see a lot of doctors quick to recommend just anything to us elder patients, knowing most of us trust them and do not question them about new medications and such. Famalies need other family members and friends to look out for them the way you are looking out for your brother. Thanks again for all the helpful replies to these drug questions.You and your brother will be in my prayers. janet1940
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2009 • 1 answer
Posted 29 Jun 2012 • 4 answers
Posted 27 Jan 2013 • 3 answers
Librium - I am having severe loss of balance, and lack of thought and confusion after detoxing from?
Posted 9 May 2015 • 1 answer
Posted 5 Sep 2015 • 1 answer